It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Uterine Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-23-2009, 11:46 PM   #1
edc edc is offline
Newbie
(female)
 
Join Date: Aug 2009
Location: NY
Posts: 1
edc HB User
side effects of progesterone

My doctor prescribed progesterone tablets to induce a period due to a thickened uterus lining. I had to stop taking it due to side effects. Some were usual - dizziness, headache, etc. But I also had night sweats and chills. Is this possible from progesterone?

 
Sponsors Lightbulb
   
Old 11-24-2009, 12:11 AM   #2
Newbie
(female)
 
Join Date: Oct 2009
Location: Indiana
Posts: 6
Caradia HB User
Re: side effects of progesterone

Gee, you probably don't need the answer anymore, but the answer is yes from my experience.
__________________
Better to light a candle than to curse the darkness.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Progesterone cream side effect? odcdfm Menopause 3 04-26-2010 06:32 AM
Progesterone side effects Phillypainter Infertility 22 01-31-2008 05:02 AM
Prometrium ~ side effects cris~30 Infertility 8 07-11-2007 07:42 PM
Has anyone used the Merina Coil? What are its side effects like? Hilary304 Menopause 2 06-08-2007 10:39 PM
side effects of stopping the pill? h3yd00 Birth Control 7 01-24-2006 12:14 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!